advertisement
Question
Posted by: Minty | 2004/11/02

Isn't it supposed to last for three months

Stopped the injection end Septermber which was taken for the first time, and i've yesterday i started having heart burns, headache and my breast are itchy and tender, but this morning i took a preggies test and it was negative. Could it be because i'm going to have my period back or am i pregnant?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I am not clear whetehr you had an injection in September or whether September was three months after your injection.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Minty | 2004/11/08

I had it in July and was supposed to go for the second injection end of September but didn't ... and now wants to know if i can be pregnant. I always believed that even though you haven't gone for the next injection until the last three months after you've stopped you still safe.

Reply to Minty
Posted by: Cloe | 2004/11/02

Hi. It all depends when your last period was. I suggest to wait to skip a period and then take a HPT if necessary! Good luck

Reply to Cloe

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement